# SDR QXEA2023041800070

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 11,569 hours, 7,343 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR AFT ESCAPE SLIDE FITTING FLAP NOT FULLY RETURNING TO THE UPRIGHT POSITION. CLEANED AND REMOVED DEBRIS FROM THE PASSENGER DOOR AFT ESCAPE SLIDE FITTING FLAP. SYSTEM OPERATES NORMAL.
